標題: A Distributed Multi-Dimensional Publications Management System
作者: Liu, Tsung-Yuan
Joung, Yuh-Jzer
資訊工程學系
Department of Computer Science
關鍵字: multi-dimensional browsing;hierarchical directory file system;publication management system;interfaces;interactive IR;peer-to-peer architecture
公開日期: 1-九月-2009
摘要: Conventional hierarchical organizations are inadequate in managing publications which are inherently multi-dimensional. The rigid hierarchical organization limits a user to a small number of navigable paths, and ambiguities arise on the preferred location of an object. Prior research on enhanced browsing or information visualization suffers from the curse of dimensionality and is limited by the interaction usability and/or the computational efforts required. This paper proposes a hypercube object space for modeling an interactive browsing methodology, called multi-dimensional browsing, along with an integrated, powerful, yet simple interface for navigating the object space. The entire navigation control is displayed as one concept hierarchy tree, allowing a user to navigate the object space by refining and generalizing multi-dimensional search criteria incrementally with strong feedback - but without the major drawbacks of prior research. A cross-platform, peer-to-peer architecture and modular implementation is also prototyped in Java to support the concept and to demonstrate its feasibility in handling thousands of publications.
URI: http://hdl.handle.net/11536/6771
ISSN: 1016-2364
期刊: JOURNAL OF INFORMATION SCIENCE AND ENGINEERING
Volume: 25
Issue: 5
起始頁: 1539
結束頁: 1553
顯示於類別:會議論文


文件中的檔案:

  1. 000269626300014.pdf